×

Lax pairs for linear Hamiltonian systems. (English. Russian original) Zbl 1427.37046

Sib. Math. J. 60, No. 4, 592-604 (2019); translation from Sib. Mat. Zh. 60, No. 4, 760-776 (2019).
Summary: We construct Lax pairs for linear Hamiltonian systems of differential equations. In particular, the Gröbner bases are used for computations. It is proved that the mappings in the construction of Lax pairs are Poisson. Under study are the various properties of first integrals of the system which are obtained from Lax pairs.

MSC:

37J35 Completely integrable finite-dimensional Hamiltonian systems, integration methods, integrability tests
37J06 General theory of finite-dimensional Hamiltonian and Lagrangian systems, Hamiltonian and Lagrangian structures, symmetries, invariants
PDF BibTeX XML Cite
Full Text: DOI arXiv

References:

[1] Kozlov V. V., “Linear systems with a quadratic integral,” J. Appl. Math. Mech., vol. 56, no. 6, 803-809 (1992). · Zbl 0792.70014
[2] Kozlov V. V., “Linear Hamiltonian systems: Quadratic integrals, singular subspaces and stability,” Regul. Chaotic Dyn., vol. 23, no. 1, 26-46 (2018). · Zbl 1400.37061
[3] Arzhantsev I. V., Gröbner Bases and Systems of Algebraic Equations [Russian], MTsNMO, Moscow (2003). · Zbl 1220.13020
[4] Cox D. A., Little J., and O’Shea D., Ideals, Varieties, and Algorithms: An Introduction to Computational Algebraic Geometry and Commutative Algebra, Springer-Verlag, New York (1997). · Zbl 1118.13001
[5] Williamson J., “An algebraic problem involving the involutory integrals of linear dynamical systems,” Amer. J. Math., vol. 62, 881-911 (1940). · JFM 66.0991.02
[6] Kocak H., “Linear Hamiltonian systems are integrable with quadratics,” J. Math. Phys., vol. 23, no. 12, 2375-2380 (1982). · Zbl 0507.70015
[7] Williamson J., “On the algebraic problem concerning the normal forms of linear dynamical systems,” Amer. J. Math., vol. 58, no. 1, 141-163 (1936). · JFM 62.1795.10
[8] Arnold V. I., Mathematical Methods of Classical Mechanics, Springer-Verlag, New York (1989).
[9] Zheglov A. B. and Osipov D. V., “On first integrals of linear Hamiltonian systems,” Dokl. Math., vol. 98, no. 3, 616-618 (2018). · Zbl 1408.37099
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.